Alert archive / California / Beach Hazards Statements in 2022
Beach Hazards Statement 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Feb 26, 2022, 8:04 PM PST. It took effect at Feb 27, 2022, 1:00 PM PST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2022, 8:04 PM PST (04:04 UTC)
- In effect from
- Feb 27, 2022, 1:00 PM PST
- Expired
- Mar 2, 2022, 1:44 PM PST
- In force
- 3 days
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
305 WHUS46 KLOX 270404 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 804 PM PST Sat Feb 26 2022 CAZ034-035-271215- /O.CON.KLOX.SU.Y.0006.220227T2100Z-220228T2100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 804 PM PST Sat Feb 26 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 1 PM PST MONDAY... * WHAT...Large breaking waves of 10 to 11 feet with dangerous rip currents. Surf will be highest on west and northwest facing beaches. * WHERE...San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...From 1 PM Sunday to 1 PM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-271215- /O.NEW.KLOX.BH.S.0004.220227T2100Z-220301T0500Z/ Ventura County Coast- 804 PM PST Sat Feb 26 2022 ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...From Sunday afternoon through Monday evening. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS.... PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Lund
11 follow-up statements
724 WHUS46 KLOX 271034 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 234 AM PST Sun Feb 27 2022 CAZ034-035-271845- /O.CON.KLOX.SU.Y.0006.220227T2100Z-220228T2100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 234 AM PST Sun Feb 27 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM PST MONDAY... * WHAT...Large breaking waves of 10 to 11 feet with dangerous rip currents. Surf will be highest on west and northwest facing beaches. * WHERE...San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...From 1 PM this afternoon to 1 PM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-271845- /O.CON.KLOX.BH.S.0004.220227T2100Z-220301T0500Z/ Ventura County Coast- 234 AM PST Sun Feb 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM PST THIS AFTERNOON THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...From 1 PM PST this afternoon through Monday evening. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
801 WHUS46 KLOX 271836 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 1036 AM PST Sun Feb 27 2022 CAZ034-035-280245- /O.CON.KLOX.SU.Y.0006.220227T2100Z-220228T2100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 1036 AM PST Sun Feb 27 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... * WHAT...Large breaking waves of 10 to 11 feet with dangerous rip currents. Surf will be highest on west and northwest facing beaches. * WHERE...San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...Until 1 PM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-280245- /O.CON.KLOX.BH.S.0004.220227T2100Z-220301T0500Z/ Ventura County Coast- 1036 AM PST Sun Feb 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Sweet
936 WHUS46 KLOX 280251 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 651 PM PST Sun Feb 27 2022 CAZ034-035-281100- /O.CON.KLOX.SU.Y.0006.000000T0000Z-220228T2100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 651 PM PST Sun Feb 27 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST MONDAY... * WHAT...Large breaking waves of 10 to 11 feet with dangerous rip currents. Surf will be highest on west and northwest facing beaches. * WHERE...San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...Until 1 PM PST Monday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-281100- /O.CON.KLOX.BH.S.0004.000000T0000Z-220301T0500Z/ Ventura County Coast- 651 PM PST Sun Feb 27 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...Through Monday evening. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Gomberg/Sweet
398 WHUS46 KLOX 281026 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 226 AM PST Mon Feb 28 2022 CAZ034-035-282100- /O.CON.KLOX.SU.Y.0006.000000T0000Z-220228T2100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 226 AM PST Mon Feb 28 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WHAT...Large breaking waves of 9 to 12 feet with dangerous rip currents. Surf will be highest on west and northwest facing beaches. Surf will subside slowly this afternoon. * WHERE...San Luis Obispo County Central Coast and Santa Barbara County Central Coast. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ040-282100- /O.CON.KLOX.BH.S.0004.000000T0000Z-220301T0500Z/ Ventura County Coast- 226 AM PST Mon Feb 28 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...Through this evening. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
862 WHUS46 KLOX 282111 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 111 PM PST Mon Feb 28 2022 CAZ034-035-282215- /O.EXP.KLOX.SU.Y.0006.000000T0000Z-220228T2100Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- 111 PM PST Mon Feb 28 2022 ...HIGH SURF ADVISORY HAS EXPIRED... Local sets to 10 feet are possible for the rest of the afternoon. $$ CAZ040-010500- /O.CON.KLOX.BH.S.0004.000000T0000Z-220301T0500Z/ Ventura County Coast- 111 PM PST Mon Feb 28 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...Until 9 PM PST this evening. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Sweet
240 WHUS46 KLOX 010206 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 606 PM PST Mon Feb 28 2022 CAZ040-011230- /O.EXT.KLOX.BH.S.0004.000000T0000Z-220302T0500Z/ Ventura County Coast- 606 PM PST Mon Feb 28 2022 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH TUESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 3 to 6 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...Through Tuesday evening. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ SMITH
376 WHUS46 KLOX 011304 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 504 AM PST Tue Mar 1 2022 CAZ040-012115- /O.CON.KLOX.BH.S.0004.000000T0000Z-220302T0500Z/ Ventura County Coast- 504 AM PST Tue Mar 1 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...Through this evening. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
114 WHUS46 KLOX 012037 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 1237 PM PST Tue Mar 1 2022 CAZ040-020445- /O.EXT.KLOX.BH.S.0004.000000T0000Z-220303T0500Z/ Ventura County Coast- 1237 PM PST Tue Mar 1 2022 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...Through Wednesday evening. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...A High Surf event is expected for Thursday and Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Sweet
622 WHUS46 KLOX 020508 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 908 PM PST Tue Mar 1 2022 CAZ040-021315- /O.CON.KLOX.BH.S.0004.000000T0000Z-220303T0500Z/ Ventura County Coast- 908 PM PST Tue Mar 1 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...Through Wednesday evening. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...A High Surf event is expected for Thursday and Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
634 WHUS46 KLOX 021258 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 458 AM PST Wed Mar 2 2022 CAZ040-022100- /O.CON.KLOX.BH.S.0004.000000T0000Z-220303T0500Z/ Ventura County Coast- 458 AM PST Wed Mar 2 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents and breaking waves are expected due to elevated surf of 4 to 6 feet with local sets to 7 feet. Surf will be highest on west facing beaches. * WHERE...Ventura County Coast. * WHEN...Through 9 pm this evening. * IMPACTS...There is an increased risk of drowning due to the hazardous conditions. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can wash people off beaches and rocks, and capsize small boats near shore. * ADDITIONAL DETAILS...High surf is expected at most beaches across southwest California between Thursday and Sunday, highest Friday through Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Hall
778 WHUS46 KLOX 022144 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 144 PM PST Wed Mar 2 2022 CAZ040-022245- /O.CAN.KLOX.BH.S.0004.000000T0000Z-220303T0500Z/ Ventura County Coast- 144 PM PST Wed Mar 2 2022 ...BEACH HAZARDS STATEMENT IS CANCELLED... The beach hazards statement has been allowed to expire, however a High Surf Advisory is likely needed for most of the coast Friday and Saturday. $$ Sweet
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Feb 26, 4:03 PM PST, 4 hours 1 minute earlier.
Area forecast discussion, Feb 26, 4:03 PM PST, 4 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
403 PM PST Sat Feb 26 2022
.SYNOPSIS...26/155 PM.
A warming trend will continue through Tuesday as offshore flow
continues. Gusty Santa Ana winds are expected again on Monday and
temperatures will soar into the lower 80s. A cooling trend is
expected Wednesday through the weekend with gusty north to
northwest winds.
&&
.SHORT TERM (TDY-TUE)...26/153 PM.
Santa Ana winds have weakened this afternoon with peak gusts in
the mountains up to around 45 mph. Most other windy spots are
ranging between 25 and 35 mph. Winds will continue to weaken
through the afternoon and will allow the Wind Advisories to
expire as scheduled. Offshore gradients are forecast to be around
the same tonight into Sunday morning as they were today. However,
there will be much less upper-level support as the shortwave
trough providing support moves through Arizona. Therefore offshore
winds will pick up again late tonight through Sunday morning, but
remain much weaker. Not expecting advisory level winds, but some
of the wind-prone spots in the higher elevations may be locally
gusty. Overnight lows will once again be quite cold across the
interior valleys and wind-sheltered areas, but at least a few
degrees warmer than last night as the air mass warms. A large
shield of high clouds moving into SoCal may prevent significant
radiational cooling in the wind-sheltered spots so temperatures
may be a bit warmer than expected. However, this effect would be
greater with lower-level clouds. With weak offshore winds and
partly cloudy skies, Sunday will be a quiet weather day. High
temperatures will continue to warm with many areas reaching the
low to mid 70s.
On Monday, a small pop-up ridge extends into SoCal from the
Eastern Pacific. Offshore gradients strengthen a bit and there is
an uptick in upper-level support. There is a good chance of
another lower-end advisory level Santa Ana wind event Monday
morning through mid afternoon. One difference from today is that
the northerly gradients are forecast to be stronger on Monday, so
there will likely be less wind through western Ventura County. As
a result of stronger offshore flow and a building ridge, we're
back in for a significant warm up. High temperatures across LA and
Ventura Counties to the west of the mountains will heat up 10 to
15 degrees above normal to the low to mid 80s. The ridge will
strengthen a bit more and peak on Tuesday. Weak offshore flow will
linger through the morning, then trend onshore bringing an
earlier sea breeze to the coast in the afternoon. Temperatures
will remain quite warm in the low to mid 80s over the coastal
valleys (especially within LA County). The coastal areas will see
a few degrees of cooling but still max out in the upper 70s to
near 80.
.LONG TERM (WED-SAT)...26/150 PM.
The GFS and ECMWF are in agreement that the ridge will break down
on Wednesday as an upper-level trough approaches the West Coast.
It will be a partly to mostly cloudy day with a potential return
of marine layer stratus to the Central Coast in the morning.
Flow will reverse to onshore and along with lowering heights
temperatures will trend back down 3 to 5 degrees. It will still be
quite a warm day with temperatures 10 to 15 degrees above normal
away from the beaches.
Both models indicate a couple of weak impulses moving through
SoCal Thursday through the weekend, but differ on strength and
timing. The deterministic models show a chance of light precipitation
along the north slopes bordering Kern County on Thursday. The
ensemble solutions are liking the chance for precip a little more
than before as the trough is trending deeper. However, will keep
any chance for precip out of the forecast as there is still
considerable spread. The more significant aspect of the forecast
is the chance for gusty north to northwest winds Thursday through
Saturday. Since there are differences in how the shortwave trough
impulses are handled by each model, there is still a lot of
uncertainty in the potential strength of wind. This can be seen in
the fairly large spread in ensemble solutions. What is known is
that northerly gradients will tighten and there will be good
upper- level support and cold advection to support gusty winds.
Despite uncertainty, there is a strong possibilty of advisory
level winds across southern Santa Barbara County and through the
I-5 corridor into the western Antelope Valley. Marine layer
stratus may cover the coasts Thursday morning as heights lower,
but the strengthening northerly flow will likely clear clouds out
through the weekend.
There will be a big drop in temperatures on Thursday of at least 5
to 8 degrees. Temperatures will continue to cool off Friday and
Saturday but only by a few degrees. Highs will once again return
to the upper 60s to low 70s as we keep riding this winter
rollercoaster.
&&
.AVIATION...27/0003Z.
At 2245Z at KLAX, there was no marine layer nor inversion.
High confidence in VFR TAFs.
KLAX...High confidence in VFR TAF. Good confidence that any east
wind will be 6 kt or less.
KBUR...High confidence in VFR TAF.
&&
.MARINE...26/1041 AM.
A very long period (20 seconds) NW swell (5-10 feet) will build
tonight and persist well into next week, with short period waves
from the increasing NW winds on top. Breaking waves nearshore will
pose a hazard with this long period swell.
Across the outer waters, there is a 30% chance of SCA level NW
winds Sun afternoon thru Mon, a 50% chance Mon night and Tue,
then SCA level winds are likely Wed. There is a 30-40% chance of
seas reaching SCA levels Sun night thru Tue night.
Across the inner waters north of Pt. Sal, there is a 40% chance
that seas will reach SCA levels Sun night thru Mon. There is a 40%
chance that NW winds will reach SCA levels Wed.
Across the inner waters south of Pt. Sal, fairly good confidence
in Small Craft Advisory (SCA) level NE winds this morning into
early this afternoon from Malibu or Santa Monica to Ventura and
out to Anacapa and Santa Cruz Island this morning into early
afternoon. Catalina Island should have some NE winds as well, but
moderately confident that winds will stay 15 knots or less. After
today, SCA conds are not expected thru Tue. SCA level W-NW winds
are likely across the SBA Channel Wed, with a 40% chance of SCA
level W-NW winds across the inner waters from Point Mugu
southward.
&&
.BEACHES...26/130 PM.
A long period NW swell will move into the coastal waters Sunday
afternoon with the possibility of high surf on the central coast
into Monday afternoon. A high surf advisory has been issued on
the central coast with surf of 10-11 feet during that time.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect from 1 PM Sunday to 1 PM PST
Monday for zones 34-35. (See LAXCFWLOX).
PZ...NONE.
&&
.HAZARD POTENTIAL OUTLOOK (TUE-SAT).
Gusty north to northwest winds are likely across southern Santa
Barbara County, through the I-5 corridor, and the western Antelope
Valley Thursday through Saturday.
&&
PUBLIC...Stewart
AVIATION...Lund
MARINE...Sweet/DB
BEACHES...Sweet
SYNOPSIS...Stewart
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 2:32 AM PST | Small Craft Advisory | LOX | 54 hr | |
| Feb 27, 1:43 PM PST | Wind Advisory | LOX | Los Angeles | 25 hr |
Nearby
Beach Hazards Statements in California, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.